# SDR USAABB97163

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY FLOOR LIGHTING INOPERATIVE FROM ROW 6 THROUGH ROW 20.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
